# SDR IPXA11570188

- Difficulty date: October 26, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 23,419 hours, 15,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440421AA
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLIGHT DECK CAPTAINS AFT INBD SEAT TRACK,FWD CORNER IS CORRODED AT FASTENERS.  REPLACED FLIGHT DECK CAPTAIN'S AFT INBD SEAT TRACK IAW AMM 25-11-01-2.
